# SDR SWAA2013012111657

- Difficulty date: January 9, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3920341501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 674 LEFT, AFT SIDE OF FRAME, HAS A CRACKED BRACKET BETWEEN L-18L AND L-19L.  REMOVED AND REPLACED CRACKED BRACKET, P/N 3920341-501, OF STA 674 BETWEEN L-18L AND L-19L IAW B717 SRM 51-41-05 AND 51-40-08.
